# SDR UPS01535767

- Difficulty date: April 28, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SEAL TORN REF: D205294. PARTIAL TEAR, INNER SEAL OF CREW ENTRY DOOR.   REPAIRED TEAR ON CREW ENTRY DOOR. OK FOR SERVICE.
